# SDR UALA2010021200545

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 33,295 hours, 4,104 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: 5700110
- Part serial: 57
- Condition: Inoperative
- Location: Audio Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O AUDIO PANEL NO COMM.  PANEL FOUND FAULTY.  REPLACED AMU.  F/O AUDIO PANEL OPS OK.
